# SDR DALA2022070504626

- Difficulty date: July 4, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 53,977 hours, 37,861 cycles
- System (JASC): 2612 · Fire Detection
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 9544 - THE FLIGHT CREW RETURNED THE AIRCRAFT BACK TO ATL DUE TO MULTIPLE "FIRE DETECTION FAIL" MESSAGES. AN EMERGENCY WAS DECLARED WITH ATC. NO SECONDARY INDICATION OF A FIRE ON ANY ENGINE GAUGE. CORRECTIVE ACTION: MAINTENANCE FOUND A LOOSE CONNECTOR AT THE FIREWALL. THE CONNECTOR WAS SECURED AND AN OPERATIONAL CHECK WAS GOOD. BOTH VIA AND THE FIRE DETECTION SYSTEM CONTROL UNIT WERE REPLACED AS A PRECAUTION. A SUCCESSFUL VERIFICATION FLIGHT WAS PERFORMED. (LP #9275812)
